Alert archive / Utah / Red Flag Warnings in 2007
Red Flag Warning 34, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Sep 12, 2007, 4:30 AM MDT. It took effect at Sep 12, 2007, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2007, 4:30 AM MDT (10:30 UTC)
- In effect from
- Sep 12, 2007, 12:00 PM MDT
- Expired
- Sep 12, 2007, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 121030 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 430 AM MDT WED SEP 12 2007 UTZ426-121830- /O.NEW.KSLC.FW.W.0034.070912T1800Z-070913T0300Z/ WASATCH MOUNTAINS NORTH OF I80- 430 AM MDT WED SEP 12 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES. THIS WARNING INCLUDES FIRE WEATHER ZONE 426... .THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING OVER THE NORTHERN MOUNTAINS FROM NOON TODAY THROUGH 900 PM THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES. THIS WARNING INCLUDES FIRE WEATHER ZONE 426... HIGH PRESSURE WILL MOVE ACROSS THE AREA TODAY. SOUTHWEST WINDS WILL BE AT THEIR STRONGEST OVER THE MOUNTAINS OF NORTHERN UTAH. THESES STRONG WINDS COMBINED WITH LOW HUMIDITIES WILL CAUSE SEVERE FIRE BEHAVIOR FOR THE ZONE LISTED FOR THIS AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
2 follow-up statements
000 WWUS85 KSLC 121735 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1135 AM MDT WED SEP 12 2007 UTZ426-130300- /O.CON.KSLC.FW.W.0034.070912T1800Z-070913T0300Z/ WASATCH MOUNTAINS NORTH OF I80- 1135 AM MDT WED SEP 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WEST TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS ZONE 426... A RED FLAG WARNING REMAINS IN EFFECT FOR GUSTY SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY UNTIL 9 PM MDT THIS EVENING ACROSS ZONE 426. HIGH PRESSURE WILL SHIFT EAST OF THE AREA THIS AFTERNOON...ALLOWING WESTERLY FLOW TO INCREASE ACROSS NORTHERN UTAH. SOUTHWESTERLY WINDS OF 10 TO 20 WITH GUSTS TO 30 MPH ARE EXPECTED THROUGH VALLEY LOCATIONS. AT RIDGETOPS WEST WINDS OF 15 TO 25 MPH ARE EXPECTED. THESE WINDS COMBINED WITH RELATIVE HUMIDITY FALLING BELOW 15 PERCENT WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS THROUGH THIS EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 122056 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 256 PM MDT WED SEP 12 2007 UTZ426-130500- /O.NEW.KSLC.FW.W.0035.070913T1800Z-070914T0300Z/ /O.CON.KSLC.FW.W.0034.000000T0000Z-070913T0300Z/ WASATCH MOUNTAINS NORTH OF I80- 256 PM MDT WED SEP 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WEST SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS ZONE 426... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT THURSDAY FOR GUSTY WEST SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS ZONE 426... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT THURSDAY FOR GUSTY WEST SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS ZONE 426. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WEST SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS ZONE 426. WEST SOUTHWEST WINDS OF 10 TO 20 MPH...WITH OCCASIONAL GUSTS TO 30 MPH...WILL CONTINUE ACROSS FAR NORTHERN UTAH THROUGH EARLY THIS EVENING. THIS COMBINED WITH A VERY DRY AIRMASS IN PLACE WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS ACROSS ZONE 426 IN NORTHERN UTAH THROUGH 9 PM THIS EVENING. WEST SOUTHWEST WINDS ARE EXPECTED TO INCREASE ONCE AGAIN DURING THE DAY THURSDAY ACROSS FAR NORTHERN UTAH...AND ONCE AGAIN COMBINE WITH A VERY DRY AIRMASS TO RESULT IN SEVERE FIRE WEATHER CONDITIONS ACROSS ZONE 426. STRONG WINDS ARE EXPECTED TO PERSIST FRIDAY THROUGH THE UPCOMING WEEKEND ACROSS NORTHERN UTAH. HOWEVER RELATIVE HUMIDITY VALUES ARE EXPECTED TO INCREASE DURING THIS TIME...WHICH SHOULD LIMIT THE THREAT FOR SEVERE FIRE WEATHER CONDITIONS OVER THE WEEKEND. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ434-435-437-439-440-130500- /O.NEW.KSLC.FW.W.0035.070913T1800Z-070914T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- SOUTH CENTRAL UTAH- 256 PM MDT WED SEP 12 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT THURSDAY FOR GUSTY SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES ZONES 434...435...437...439 AND 440 IN SOUTHERN UTAH ... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT THURSDAY. THIS WARNING IS FOR GUSTY SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS SOUTHERN UTAH. WEST SOUTHWEST WINDS ARE EXPECTED TO INCREASE DURING THE DAY THURSDAY ACROSS WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH. THESE GUSTY WINDS WILL COMBINE WITH A VERY DRY AIRMASS TO RESULT IN SEVERE FIRE WEATHER CONDITIONS THURSDAY AFTERNOON AND EVENING. GUSTY WINDS ARE EXPECTED TO PERSIST FRIDAY THROUGH THE UPCOMING WEEKEND ACROSS WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH. HOWEVER RELATIVE HUMIDITY VALUES ARE EXPECTED TO INCREASE DURING THIS TIME...WHICH SHOULD LIMIT THE THREAT FOR SEVERE FIRE WEATHER CONDITIONS OVER THE WEEKEND. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Sep 12, 3:15 AM MDT, 1 hour 15 minutes earlier.
Area forecast discussion, Sep 12, 3:15 AM MDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 315 AM MDT WED SEP 12 2007 .SYNOPSIS...HIGH PRESSURE ALOFT WILL BUILD ACROSS THE REGION THROUGH FRIDAY. SOUTHWEST FLOW IS EXPECTED TO DEVELOP ON FRIDAY AND INCREASE MOISTURE THROUGH THE WEEKEND. && .DISCUSSION...UPPER LOW EXITING SOUTHEAST UTAH THIS MORNING. WARM UPPER LEVEL RIDGE WILL TAKE OVER NEXT FEW DAYS. WEAK DISTURBANCE OVER THE TOP OF THE RIDGE WILL INCREASE WESTERLY FLOW SOMEWHAT ACROSS THE NORTH TODAY OTHERWISE DRY AND STABLE. MODELS CONTINUE TO BRING ABUNDANT HIGH LEVEL MOISTURE STARTING TONIGHT AND INCREASING THROUGH THURSDAY. THIS AHEAD OF A PACIFIC TROUGH ALONG THE CALIFORNIA COAST. PRECIPITABLE WATER PLUME BEINGS TO ARRIVE FRIDAY WITH THE RIDGE AXIS SLIDING ACROSS UTAH AND LOW TO MID LEVEL SOUTHWEST FLOW INCREASING ACROSS WESTERN UTAH. THIS WILL DEVELOP ISOLATED CONVECTION OVER THE FAR NORTH AND EAST. MOISTURE INCREASES SIGNIFICANTLY FOR THE WEEKEND SPREADING IN FROM THE SOUTH. DYNAMICS IN SOUTHWEST FLOW WILL ENHANCE ACTIVITY IN THE CENTRAL AND NORTH THOUGH DEEPEST MOISTURE PLUME IS FORECAST TO RESIDE IN EASTERN UTAH. EJECTING PACIFIC WAVE ON MONDAY MEETS THE MOISTURE PER 00Z UKMET...ECMWF AND GFS. THIS WOULD BE THE PEAK OF CONVECTION WITH COOLER TEMPS...THEN DRYING FROM THE WEST. && .AVIATION...NO SIGNIFICANT CHANGES EXPECTED TO SLC TAF THROUGH TODAY EVENING. NORTHWEST LAKE BREEZE EXPECTED AT SLC AT THE USUAL 17-18Z TIMEFRAME WITH CLEAR SKIES. && .FIRE WEATHER...MOSTLY SUNNY SKIES TODAY AS WEAK UPPER LOW EXITS INTO COLORADO. BUILDING RIDGE WILL BRING A MORE STABLE AIRMASS AND LITTLE OR NO THREAT OF CONVECTION TO THE DISTRICT. HOWEVER...WEST WINDS ALOFT ARE FORECAST TO INCREASE A BIT WHICH SHOULD BRING SOMEWHAT IMPROVED MIXING ONCE THEY SURFACE IN THE AFTERNOON. LOW HUMIDITIES OVER THE NORTHERN MOUNTAINS COMBINED WITH AN INCREASED WESTERLY FLOW WILL CREATE DANGEROUS FIRE CONDITIONS IN THAT AREA. AS A RESULT...A RED FLAG WARNING WILL BE ISSUED FOR FIRE WEATHER ZONE 426 FROM NOON THROUGH 900 PM THIS EVENING. MOISTURE WILL GRADUALLY INCREASE STARTING THURSDAY THROUGH THE WEEKEND WITH SHOWERS AND THUNDERSTORMS BECOMING MORE NUMEROUS ALONG WITH AN INCREASE IN HUMIDITY AND AN INCREASING CHANCE OF WETTING RAINS. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...RED FLAG WARNING FIRE WEATHER ZONE 426 THROUGH 9 PM. WY...NONE. && TARDY FIRE WEATHER/AVIATION...YOUNG FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Sep 11, 4:32 AM MDT, 23 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 432 AM MDT TUE SEP 11 2007 UTZ009>016-019>021-517-518-121100- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS- 432 AM MDT TUE SEP 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN.... CENTRAL AND EASTERN UTAH. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED ACROSS CENTRAL...SOUTHERN AND EASTERN UTAH TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DRY AND WARM WEATHER FOR WEDNESDAY AND THURSDAY. MOISTURE WILL RETURN FOR FRIDAY THROUGH MONDAY AND THUNDERSTORM COVERAGE WILL INCREASE DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 2:56 PM MDT | Red Flag Warning | SLC | 54 hr |
Nearby
Red Flag Warnings in Utah, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.